# SDR DLM88050495

- Difficulty date: August 28, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 39,373 hours, 30,231 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Hyd Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SPARKS REPORTED COMING FROM RIGHT MLG WHEEL WELL DURING TAXI IN TO GATE. FOUND AUX HYDRAULIC PUMP POWER C/B POPPED AND WIRE BUNDLE GOING TO PUMP CHAFED AND BURNT IN WHEEL WELL AT HANDLE OF HYD SERVICE HAND PUMP.  REPAIRING DAMAGED WIRING.
